# SDR ABXR2013101600003

- Difficulty date: October 16, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N673BF
- Make and model: Boeing 767238
- Aircraft serial: 23402
- Aircraft time: 63,083 hours, 27,548 cycles
- System (JASC): 2565 · Escape Slide
- Part: Shaft
- Part number: 416T281111
- Part serial: 4521
- Condition: Broken
- Location: Intergrater
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, OVERWING ESCAPE SLIDE FAILED TO OPEN WHILE PERFORMING OPS CHECK.  FOUND BROKEN SHAFT ON INTEGRATER.  REPLACED INTEGRATER.  OPS CHECKED GOOD.
